Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 12–22 (Mi zvmmf2164)  

This article is cited in 1 scientific paper (total in 1 paper)

The convergence of finite-dimensional approximations in the problem of the optimal one-dimensional heating taking phase constraints into account

N. D. Morozkin

Ufa

Full text: PDF file (905 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1331–1339

Bibliographic databases:
UDC: 517.977.58
MSC: Primary 74M05; Secondary 80A20, 80A22
Received: 20.11.1995

Citation: N. D. Morozkin, “The convergence of finite-dimensional approximations in the problem of the optimal one-dimensional heating taking phase constraints into account”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 12–22; Comput. Math. Math. Phys., 36:10 (1996), 1331–1339

Citation in format AMSBIB
\Bibitem{Mor96}
\by N.~D.~Morozkin
\paper The convergence of finite-dimensional approximations in the problem of the optimal one-dimensional heating taking phase constraints into account
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 12--22
\mathnet{http://mi.mathnet.ru/zvmmf2164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417921}
\zmath{https://zbmath.org/?q=an:0943.74543}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1331--1339
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2164
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Golichev, A. V. Dul'tsev, N. D. Morozkin, “An iteration method for solving the problem of optimal nonlinear heating with phase constraints”, Comput. Math. Math. Phys., 40:11 (2000), 1550–1566  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:78
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022